Please wait a few seconds while your cart is being loaded.

Login to see membership pricing and/or to see items you may have added using another computer or device

Please Wait...

To view or add items to your Wish List, please log in.

Not yet an ATD registered user? Click here to register.
Already registered? Click here to log in.

Chapter Leaders Conference

Save the Date: October 12-14, 2017

ATD Chapter Leaders Conference (ALC)


ALC brings together ATD chapter leaders from across the country. Current and upcoming board members will network with fellow chapter leaders and share best practices for running an ATD chapter. Your chapter benefits from the knowledge you gain and the people you meet at this can't miss chapter event. 

The ALC 2017 Request for Proposals is now open! The deadline to submit your proposal is June 1.  

ALC 2016 Overview: 

Hotel, Transportation, and Restaurants: 

Renaissance Arlington Capital View
2800 South Potomac Ave., Arlington, Virginia 22202
703.413.1300

All sessions and activities take place at the Renaissance Arlington Capital View in Arlington, Virginia. A complimentary airport shuttle service is offered to/from the Renaissance and Reagan National Airport (DCA). Please contact the hotel to schedule shuttle service. 

The Renaissance is located in an area of Arlington, Virginia known as Crystal City. The nearest airport is Ronald Reagan Washington National Airport (DCA), located one mile south of the hotel. Click here for more on getting around Crystal City.

Download the ATD Events Mobile App:

Access the schedule of events, session descriptions, and special event information for ALC, TechKnowledge, and the ATD International Conference via the ATD Events mobile app. Look for this in the Apple Store or Android Play Store

You may also view a web version of the conference app through your browser at: http://ativ.me/agk

 

Follow @ATDChapters and use the hashtag #ATDALC to participate in the conversation!

Program Schedule

Thursday, October 12

Time Frame

Event

9-10 a.m.

Registration

10 a.m.-6:30 p.m.

Registration Continues

10 a.m.-3:30 p.m.

Preconference Workshop

4-7 p.m.

ATD Store Open

5-7 p.m.

Networking Event (drop-in)

7 p.m.

Meet to Eat (meet in Lobby)

Friday, October 13

Time Frame

Event

6:10-7 a.m.

Netwalk (meet in Lobby – time subject to change)

7:45 a.m.-6:30 p.m.

Registration

7:45 a.m.-7 p.m.

ATD Store Open

7:45-9 a.m.

Breakfast

8-8:45 a.m.

Sunrise Sessions (3) - 45 minutes

9-9:15 a.m.

General Session Welcome (ALC PAC)

9:15-10:15 a.m.

Keynote Speaker: Todd Dewett

10:15-10:45 a.m.

Networking Break

10:45 a.m.-12 p.m.

Sessions F100s (5) - 75 minutes

12-1 p.m.

Lunch by groups

1:15-2:30 p.m.

Sessions F200s (5) - 75 minutes

2:30-2:45 p.m.

Transitional Break

2:45-3:30p.m.

Sessions S300s (3) - 45 minutes

3:30-3:45 p.m.

Transitional Break

3:45-5:15 p.m.

General Session: ATD President & CEO, Tony Bingham and Recognition Presentation

5:15-6:15 p.m.

Resource EXPO Fair and Networking Reception

7 p.m.

Meet to Eat (meet in Lobby)

Saturday, October 14

Time Frame

Event

7:45 a.m.-3 p.m.

Registration

7:45 a.m.-4 p.m.

ATD Store Open

6:10-7a.m.

Netwalk (meet in Lobby – time subject to change)

7:45-9 a.m.

Breakfast

8-8:45 a.m.

Sunrise Sessions (3) - 45 minutes

9-10 a.m.

General Session: Moderated Panel

10-10:15 a.m.

Transitional Break

10:15 a.m.-12:15 p.m.

Hands-On Clinics S100s (4) - 120 minutes

12:15-1:15 p.m.

Lunch

1:30-2:45 p.m.

Sessions S200s (5) - 75 minutes

2:45-3:30 p.m.

Closing Event

 

The ALC 2017 Request for Proposals is now open! The deadline to submit is June 1. 

Submit your proposal today!

Selected speakers will be notified at the end of June/beginning of July. 

Has your chapter achieved excellence in membership, marketing, volunteer engagement, or programming? Does your chapter have stand-out successes and best practices to share with other chapter leaders? If so, submit your proposal for a session and share your ideas at the 2017 ATD Chapter Leaders Conference (ALC)! More than 300 chapter leaders from across the country will gather for engaging discussions, enlightening content, and valuable networking opportunities. Please join us!

If selected - what’s in it for you? 

  • Session facilitators receive a complimentary conference registration ($195 value).

  • Help other chapters achieve success by sharing your chapter’s ideas and insights.

  • Facilitate groundbreaking discussions and be recognized by your peers as a thought leader.

We look forward to hearing from you! 


Be prepared!

Find out what the selection committee looks for in a proposal. View the previously recorded webcast hosted by the ALC Program Advisory Committee.

ALC Concurrent Session Tracks Include: 

  • Leadership
  • Marketing and Communications
  • Management
  • Programming 
  • Membership

Guidelines

Session Facilitator Benefits: Session facilitators are extended complimentary conference registration (a $195 value), along with one co-facilitator if necessary. Facilitators are acknowledged in the program guide and on the ALC website. 

Session Length: Most sessions will be allotted 75 minutes. However, some proposals selected by the committee will be slotted for a 45-minute sunrise session block, if the topic or content is better suited for a shorter time frame. Please indicate within your submission if you believe your topic is a better fit for one of the shorter sessions.

Hands-On Clinics: These are two-hour, workshop-style sessions in which the participants learn by doing. Clinic facilitators will dedicate a large portion of their session to guiding participants through a project, a work plan, or practice exercises. Participants may be asked to do pre-work, bring documents or data from their chapter, or bring a laptop to use during the clinic.

Session Objectives: The objective is to share a best practice from your role as a chapter leader. Describe a specific initiative, tool, or process—something concrete that the participants can take with them and directly apply in their own chapter. Discuss what worked well and the lessons learned while implementing the objective. This is your opportunity to share some helpful hints with your fellow chapter leaders. 

Session Facilitation: Each session must reflect facilitation skills that model our profession at the highest level. Additionally, the session must provide opportunities for participant interaction and engagement. Proposals that appear to be presentations or lectures will not be selected for the conference.
In your proposal, please describe clearly how you plan to create the desired level of participant interaction. As a rule of thumb:

  • No more than 50 percent of the session time should be allotted for facilitator-to-learner interaction (a presentation or slides). The other 50 percent of the session time should be allotted for learner-to-learner or learner-to-facilitator interaction.

If you have questions regarding the ALC Request For Proposals, please contact Erin Strider, Project Manager, Chapter Services.


ATD’s annual Chapter Leaders Conference (ALC) provides many opportunities for you to deliver your message to the nation’s top ATD chapter leaders and presidents. ATD has more than 100 chapters across the country, each led by a volunteer leadership board. More than 300 of these volunteers gather each fall in the Washington, D.C. area to share best practices, network, and learn about new resources to support their chapter. ALC attendees are the program decision makers for their respective chapters.

The following sponsorship opportunities are available:

  • Premier Conference and Wifi Sponsor, $3,500
  • Resource Expo Sponsor, $1,000
  • Mobile App Sponsor, $500
  • Scholarship Sponsor, $200

Download the 2017 ALC Sponsor Packet for the complete list of sponsorship benefits.

Questions? Contact Erin Strider.






































    ALC 2017 early-bird registration will open in June. 

    Register Early and Save! 

    Early-Bird Registration Rate: $150 

    Conference Team Registration: 5 for the price of 4!

    Purchase one ALC team ticket for a rate of $780, and identify five chapter leader team members to attend. All five team members must be from the same chapter and identified by October 1. To register as a chapter team, you must have five chapter leaders on your chapter team.   

    For questions regarding registration please contact Erin Strider

    Keynote Speakers 

    Tony Bingham

    Tony BinghamTony Bingham is the president and CEO of the Association for Talent Development, formerly ASTD, the world’s largest professional association dedicated to those who develop talent in organizations. Tony works with a staff of 130, a Board of Directors, and a worldwide network of volunteers to empower profes­sionals to develop talent in the workplace. 

    Tony believes in creating a culture of engaged, high-performing teams that deliver extraordinary results. Deeply passionate about change, technology, and the impact of talent development, his focus is on adding value to ATD members and the global community of talent development professionals. He believes that aligning talent development efforts to business strategy, while utilizing the power of social and mobile technology for learning, is a key differentiator in business today. 

    Todd Dewett

    Todd Dewett is one of the world’s most watched leadership personalities. He is an expert on authenticity, a bestselling author at LinkedIn Learning and Lynda.com, a TEDx speaker, and an Inc. magazine Top 100 leadership speaker. Todd is a former award-winning professor whose clients include ExxonMobil, General Electric, and State Farm. He has been quoted widely, including in the New York Times, Businessweek, and Forbes. After beginning his career with Andersen Consulting and Ernst & Young, he has since created a body of work that has motivated millions of professionals around the world. Learn more at www.drdewett.com. 

    Session Facilitators

    ATD Chapter Leaders Conference sessions are facilitated by current or past ATD chapter leaders and provide opportunities to share best practices for running an ATD chapter. The Request for Proposals is open until June 1. 

    Please Wait

    Please wait while we are getting your account information.